Ok so a little background I started having PMS problems in July. So I had to go on birth control pills for a few months. Doctors think I have a fibroid but no one has confirmed this tho. I went off the pills in Sept. (beginning) and had my first period since stopping Sept. 10th. Everything was fine slightly heavy bleeding, no clots, and very little cramping and the cramping was just the first day.
Now the issue. I just started my second period since coming off the pills. I am bleeding heavily, passing clots (not huge ones but still) and I have had hard cramping for 3 days now. Cramping to the point I don't want to move or get out of bed. Is this normal after stopping the pill? Normally I only cramp the first day and usually not this hard cramping.
So is this normal after stopping the pill or do I need to go to a doctor or something.
How old are you? Are you, perhaps, peri-menopausal? I am 43, and have started having problems like yours for about a year or so. My periods have been out of control and more painful all the time (though I, too, was always one of those "regular and normal" people with my cycle). I finally talked to my doctor and she suggested either an I.U.D. to control the heavy bleeding or a procedure called ablation - which permanently ends your periods (in about 98% of the cases) so isn't appropriate if you still want children. Talk to your OB/GYN about this because I've heard VERY good things about both.
You need to be evaluated. It could be normal, but it could be related to a fibroid or a miscarriage (tubals are not 100%. Many women report heavier and crampier periods coming off pills, so it might be normal, but you should be seen.
The doctor should be able to see if you have a fribroid. I had an ultrasound done 2 years ago (from the inside, not the outside!) and they saw them for sure. Have you ever had any tests done to see if you have them? I also had an ovarian cyst that I had removed, but that was found when I went for an MRI for my hip.